MathSciNet Relay Station
MathSciNet bibliographic data
MR726817 65N30
Fix, George J.; Gunzburger, Max D.; Peterson, Janet S. On finite element approximations of problems having inhomogeneous essential boundary conditions. Comput. Math. Appl. 9 (1983), no. 5, 687–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement